MAUDE Adverse Event Report: HARSORIA HEALTHCARE MCKESSON BRANDS; CATH, IV SFTY WNG PUSH BUTTON BC YLW 24GX3/4"

HARSORIA HEALTHCARE MCKESSON BRANDS; CATH, IV SFTY WNG PUSH BUTTON BC YLW 24GX3/4"
Catalog Number 200-IVRWB2434
Medical Device Problem Code Fail-Safe Problem (2936)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that the needle is not retracting properly.No other information was received regarding any serious injury as a result of this product issue.

Brand Name
MCKESSON BRANDS
Common Device Name
CATH, IV SFTY WNG PUSH BUTTON BC YLW 24GX3/4"
Manufacturer (Section D)
HARSORIA HEALTHCARE
110-111 phase iv
udyog vihar sector 18
gurugram, haryana 12201 5
IN  122015
MDR Report Key24547230
Report Number1451040-2026-00016
Device Sequence Number12178096
Product Code QOI
UDI-Device Identifier10612479268149
UDI-Public10612479268149
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/09/2026
Report Date (Section F) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number200-IVRWB2434
Device Lot Number50548/0337
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/27/2026
Device Age12 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer03/09/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/09/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA03/09/2026